# SDR UALA2011032801458

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,961 hours, 9,333 cycles
- Engine: Pwa PW4052
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O PITOT HEAT PROBLEMS.  DUE TO TO 3 HITS, PLEASE ACCOMPLISH FIM.  IF NO FAULT NOTICED, THEN REPLACE F/O PITOT PROB PER MM.  REPLACED F/O PITOT PROBE, NO FAULTS NOTED.
